# SDR DALA2025042803289

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 76,340 hours, 29,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0932149) CORROSION WEB - INTERCOSTAL LOCATED BS787 TO BS 794 AND AT LEVEL STR25 R AFT CARGO COMPARTMENT. REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BS 787 TO BS 794 AND AT LEVEL STR25R AFT CARGO COMPARTMENT AS PER B737-800 SRM 51-10-02-0G ITEM 9, SRM 51-40-02 AND DWG 146A8320.
